# SDR CA150615003

- Difficulty date: June 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED SMOKE IN CABIN AFTER TAKEOFF, 1500 - 2000 FEET.  CREW PUT MASK ON & LANDED.  ENG HAD A RECENT HSI.  THE TROUBLESHOOTING SHOWED OIL AROUND THE INNER DIAMETER OF THE FAN DISC & IN THE EXHAUST BREATHER OUT PORT & ON THE FMU DRAIN.  OIL CONSUMPTION TEST WILL BE PERFORMED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
